Slow entropy type invariants and smooth realization of commuting measure-preserving transformations
Annales de l'I.H.P. Probabilités et statistiques, Tome 33 (1997) no. 3, pp. 323-338
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1997__33_3_323_0,
author = {Katok, Anatole and Thouvenot, Jean-Paul},
title = {Slow entropy type invariants and smooth realization of commuting measure-preserving transformations},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {323--338},
year = {1997},
publisher = {Gauthier-Villars},
volume = {33},
number = {3},
mrnumber = {1457054},
zbl = {0884.60009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1997__33_3_323_0/}
}
TY - JOUR AU - Katok, Anatole AU - Thouvenot, Jean-Paul TI - Slow entropy type invariants and smooth realization of commuting measure-preserving transformations JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1997 SP - 323 EP - 338 VL - 33 IS - 3 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1997__33_3_323_0/ LA - en ID - AIHPB_1997__33_3_323_0 ER -
%0 Journal Article %A Katok, Anatole %A Thouvenot, Jean-Paul %T Slow entropy type invariants and smooth realization of commuting measure-preserving transformations %J Annales de l'I.H.P. Probabilités et statistiques %D 1997 %P 323-338 %V 33 %N 3 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1997__33_3_323_0/ %G en %F AIHPB_1997__33_3_323_0
Katok, Anatole; Thouvenot, Jean-Paul. Slow entropy type invariants and smooth realization of commuting measure-preserving transformations. Annales de l'I.H.P. Probabilités et statistiques, Tome 33 (1997) no. 3, pp. 323-338. http://geodesic.mathdoc.fr/item/AIHPB_1997__33_3_323_0/
